# SDR SWAA2015112546439

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 35,009 hours, 20,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN OVERWING EXIT LIGHT HOUSING BROKEN.  R & R LIGHT ASSEMBLY IAW AMM.
